# SDR ASOA201909104050

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N608UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 1700086
- Aircraft time: 330 hours, 192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 014679
- Condition: Inoperative
- Location: Cabin
- Part time: 228 hours, 189 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4035 THE CREW REPORTED THAT THE AISLE OVERHEAD EMERGENCY FLOOD LIGHT WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE #4 EMERGENCY LIGHT POWER SUPPLY UNIT, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
